# SDR ASAA1057385

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,896 hours, 3,996 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB/ZONE TEMP LIGHT ILLUMINATED.  NR 2 ZONE/TEMP CONTROLLER LOGGED FLIGHT DECK TRIM VALVE FAULT.  RESET FAULT ON NR 2 ZONE/TEMP CONTROLLER.  GROUND VERIFICATION TEST PASSED REF MM 21 61 00.
